Toroidalization of Dominant Morphisms of 3-folds

Author:   Steven Dale Cutkosky
Publisher:   American Mathematical Society
Volume:   190, 890
ISBN:  

9780821839980


Pages:   222
Publication Date:   30 October 2007
Format:   Paperback
Availability:   To order   Availability explained
Stock availability from the supplier is unknown. We will order it for you and ship this item to you once it is received by us.

Our Price $114.00 Quantity:  
Add to Cart

Share |

Toroidalization of Dominant Morphisms of 3-folds


Add your own review!

Overview

This book contains a proof that a dominant morphism from a 3-fold $X$ to a variety $Y$ can be made toroidal by blowing up in the target and domain. We give applications to factorization of birational morphisms of 3-folds.

Full Product Details

Author:   Steven Dale Cutkosky
Publisher:   American Mathematical Society
Imprint:   American Mathematical Society
Volume:   190, 890
Weight:   0.410kg
ISBN:  

9780821839980


ISBN 10:   0821839985
Pages:   222
Publication Date:   30 October 2007
Audience:   College/higher education ,  Professional and scholarly ,  Postgraduate, Research & Scholarly ,  Professional & Vocational
Format:   Paperback
Publisher's Status:   Active
Availability:   To order   Availability explained
Stock availability from the supplier is unknown. We will order it for you and ship this item to you once it is received by us.

Table of Contents

Reviews

Author Information

Tab Content 6

Author Website:  

Customer Reviews

Recent Reviews

No review item found!

Add your own review!

Countries Available

All regions
Latest Reading Guide

Aorrng

Shopping Cart
Your cart is empty
Shopping cart
Mailing List